Vol. 61, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Linear differential systems with measurable coefficients

Dennis Dale Berkey and Alan Cecil Lazer

Vol. 61 (1975), No. 1, 29–43
Abstract

The general homogeneous first order linear differential system is considered. The principal result concerns a representation of the solution space as a direct sum of subspaces such that on each summand upper and lower bounds for the norms of the solutions can be given. The main tool in obtaining this decomposition is the method of fixed points of integral operators.

Mathematical Subject Classification 2000
Primary: 34A30
Milestones
Received: 19 December 1974
Published: 1 November 1975
Authors
Dennis Dale Berkey
Alan Cecil Lazer